# SDR SWIA201437695

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 28,613 hours, 17,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN, LOWER, SEAT ROW 18 A/B HAS ONE LIGHT BURNED OUT.  R & R EXIT SIGN LOWER SEAT ROW LIGHT BULB AT 18 A/B.
